Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Kähler Differentials, the $T$-functor,
and a Theorem of Steinberg

Authors: W. G. Dwyer and C. W. Wilkerson
Journal: Trans. Amer. Math. Soc. 350 (1998), 4919-4930
MSC (1991): Primary 55N99, 13D99
MathSciNet review: 1621741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $T$ be the functor on the category of unstable algebras over the Steenrod algebra constructed by Lannes. We use an argument involving Kähler differentials to show that $T$ preserves polynomial algebras. This leads to new and relatively simple proofs of some topological and algebraic theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55N99, 13D99

Retrieve articles in all journals with MSC (1991): 55N99, 13D99

Additional Information

W. G. Dwyer
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

C. W. Wilkerson
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

PII: S 0002-9947(98)02373-3
Received by editor(s): August 1, 1996
Additional Notes: The authors were supported in part by the National Science Foundation
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia